On the obstruction group in homology surgery
Publications Mathématiques de l'IHÉS, Volume 55  (1982), p. 165-206
@article{PMIHES_1982__55__165_0,
     author = {Vogel, Pierre},
     title = {On the obstruction group in homology surgery},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {55},
     year = {1982},
     pages = {165-206},
     zbl = {0491.57015},
     mrnumber = {84e:57021},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1982__55__165_0}
}
Vogel, Pierre. On the obstruction group in homology surgery. Publications Mathématiques de l'IHÉS, Volume 55 (1982) , pp. 165-206. http://www.numdam.org/item/PMIHES_1982__55__165_0/

[1] S. Cappell and J. Shaneson, The codimension two placement problem and homology equivalent manifolds, Ann. of Math. (2), 99 (1974), pp. 277-348. | MR 49 #3978 | Zbl 0279.57011

[2] P. M. Cohn, Inversive localization in noetherian rings, Comm. Pure Appl. Math., 26 (1973), pp. 679-691. | MR 51 #579 | Zbl 0269.16002

[3] J. C. Hausmann, Homological surgery, Ann. of Math. (2), 104 (1976), pp. 573-584. | MR 54 #11356 | Zbl 0359.57020

[4] J. W. Milnor, Whitehead torsion, Bull. Amer. Math. Soc., 72 (1966), pp. 358-426. | MR 33 #4922 | Zbl 0147.23104

[5] A. Ranicki, The algebraic theory of surgery I, Foundations, Proc. London Math. Soc. (3), 40 (1980), pp. 87-192. | MR 82f:57024a | Zbl 0471.57010

[6] J. R. Smith, Homology surgery and perfect groups, Topology, 16 (1977), pp. 461-463. | MR 56 #16654 | Zbl 0381.57010

[7] J. R. Smith, Acyclic localizations, Journal of Pure and Applied Algebra, 12 (1978), pp. 117-127. | MR 58 #11075 | Zbl 0384.18009

[8] P. Vogel, Un théorème de Hurewicz homologique, Comment. Math. Helv., 52 (1977), pp. 393-413. | MR 58 #24300 | Zbl 0369.57013

[9] P. Vogel, Torsion de Whitehead généralisée, C.R.A.S., 290 (1980), pp. 491-493. | MR 81e:57025 | Zbl 0424.18012

[10] C. T. C. Wall, Surgery on compact manifolds, New York and London, Academic Press, 1970. | MR 431216 | MR 55 #4217 | Zbl 0219.57024

[11] C. T. C. Wall, On the axiomatic foundations of the theory of hermitian forms, Proc. Camb. Phil. Soc., 67 (1970), pp. 243-250. | MR 251054 | MR 40 #4285 | Zbl 0197.31103